# SDR WRLA20100105329

- Difficulty date: January 5, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N275WA
- Make and model: Doug MD-11F
- Aircraft serial: 48631
- Aircraft time: 47,008 hours, 8,127 cycles
- Engine: Pwa PW4462
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Part number: ABA7202117
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 01C CHECK FOUND Y=360 X=-2 Z=-10 MEMBRANE ABA 7202-117 DEFORM AND 2EA CRACK, L=0.9" AND L=1.2" ON LIGHTENING HOLE.  NRCU05014 ISSUED.  ACCOMPLISHED THE REPAIR PER EI: W2010A53B-050 REV 00, 01,02:  CUT THE DAMAGED AREA AS SHOWN IN W2010A53B-050 FIG 1, FABRICATE REPAIR PARTS AS SHOWN IN FIG 1, ASSEMBLE THE REPAIR PARTS WITH FAYING SURFACE SEALANT AND THE FASTENER PATTERN AS SHOWN IN FIG 1 SHEET 1 AND 2.  CONDITION CHECK SATISFACTORY.
